Equaline Ibuprofen, 200 mg, Coated Caplets

Tablets, 200 mg. Pain reliever/fever reducer (NSAID). Compare to Motrin IB active ingredient (this product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Motrin IB). Coated capsules (capsule-shaped tablets). supervaluprivatebrands.com. Made in India.